Small profinite m-stable groups

Volume 176 / 2003

Frank O. Wagner Fundamenta Mathematicae 176 (2003), 181-191 MSC: 20E18, 03C45. DOI: 10.4064/fm176-2-6

Abstract

A small profinite m-stable group has an open abelian subgroup of finite $\cal M$-rank and finite exponent.

Authors

  • Frank O. WagnerInstitut Girard Desargues
    Université Claude Bernard (Lyon-1)
    Mathématiques
    21 avenue Claude Bernard
    69622 Villeurbanne Cedex, France
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image